zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Finite difference methods for fractional dispersion equations. (English) Zbl 1193.65158
Summary: The fractional weighted average finite difference method for space-fractional advection-dispersion equation is proposed, which is based on shifted Grünwald formula. This method is unconditionally stable, consistent and convergent. A numerical example is given, and the numerical results verify the theoretical conclusions.

65M06Finite difference methods (IVP of PDE)
35K20Second order parabolic equations, initial boundary value problems
35R11Fractional partial differential equations
65M12Stability and convergence of numerical methods (IVP of PDE)
Full Text: DOI
[1] Sousa, E.: Finite difference approximates for a fractional advection diffusion problem, J. comput. Phys. 228, 4038-4054 (2009) · Zbl 1169.65126 · doi:10.1016/j.jcp.2009.02.011
[2] Liu, F.; Zhuang, P.; Anh, V.; Turner, I.; Burrage, K.: Stability and convergence of the difference methods for the space-time fractional advection -- diffusion equation, Appl. math. Comput. 191, 2-20 (2007) · Zbl 1193.76093 · doi:10.1016/j.amc.2006.08.162
[3] Zhuang, P.; Liu, F.; Anh, V.; Turner, I.: New solution and analytical techniques of the implicit numerical method for the anomalous subdiffusion equation, SIAM J. Numer. anal. 46, 1079-1095 (2008) · Zbl 1173.26006 · doi:10.1137/060673114
[4] Raberto, M.; Scalas, E.; Mainardi, F.: Waiting-times and returns in high-frequency financial data: an empirical study, Physica A 314, 749-755 (2002) · Zbl 1001.91033 · doi:10.1016/S0378-4371(02)01048-8
[5] Sabatelli, L.; Keating, S.; Dudley, J.; Richmond, P.: Waiting time distributions in financial markets, Eur. phys. J. B 27, 273-275 (2002)
[6] Galue, L.; Kalla, S. L.; Al-Saqabi, B. N.: Fractional extensions of the temperature field problems in oil strata, Appl. math. Comput. 186, 35-44 (2007) · Zbl 1110.76050 · doi:10.1016/j.amc.2006.07.086
[7] Li, X.; Xu, M.; Jiang, X.: Homotopy perturbation method to time-fractional diffusion equation with a moving boundary, Appl. math. Comput. 208, 434-439 (2009) · Zbl 1159.65106 · doi:10.1016/j.amc.2008.12.023
[8] Odibat, Z.; Momani, S.; Erturk, V. S.: Generalized differential transform method: application to differential equations of fractional order, Appl. math. Comput. 197, 67-477 (2008) · Zbl 1141.65092 · doi:10.1016/j.amc.2007.07.068
[9] Fix, G. J.; Roop, J. P.: Least squares finite-element solution of a fractional order two point boundary value problem, Comput. math. Appl. 48, 1017-1033 (2004) · Zbl 1069.65094 · doi:10.1016/j.camwa.2004.10.003
[10] Metzler, R.; Klafter, J.: The random walks guide to anomalous diffusion: a fractional dynamics approach, Phys. rep. 339, 1-77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[11] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[12] Deng, W.: Finite element method for the space and time fractional Fokker -- Planck equation, SIAM J. Numer. anal. 47, 204-226 (2008) · Zbl 05686546
[13] Yuste, S. B.: Weighted average finite difference methods for fractional diffusion equations, J. comput. Phys. 216, 264-274 (2006) · Zbl 1094.65085 · doi:10.1016/j.jcp.2005.12.006
[14] Liu, F.; Anh, V.; Turner, I.: Numerical solution of the space fractional Fokker -- Planck equation, J. comput. Appl. math. 166, 209-219 (2004) · Zbl 1036.82019 · doi:10.1016/j.cam.2003.09.028
[15] Meerschaert, M. M.; Tadjeran, C.: Finite difference approximations for fractional advection -- dispersion flow equations, J. comput. Appl. math. 172, 65-77 (2004) · Zbl 1126.76346 · doi:10.1016/j.cam.2004.01.033
[16] Morton, K. W.; Mayers, D. F.: Numerical solution of partial differential equations, (1994) · Zbl 0811.65063
[17] Samko, S.; Kilbas, A.; Marichev, O.: Fractional intergrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[18] Tadjeran, C.; Meerschaert, M. M.: A second-order accurate numerical method for the two-dimensional fractional diffusion equation, J. comput. Phys. 220, 13-823 (2007) · Zbl 1113.65124
[19] Isaacson, E.; Keller, H. B.: Analysis of numerical methods, (1966) · Zbl 0168.13101
[20] Su, L.; Wang, W.; Yang, Z.: Finite difference approximations for the fractional advection -- diffusion equation, Phys. lett. A 373, 4405-4408 (2009) · Zbl 1234.65034